# SDR ASAA2017122823046

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,159 hours, 10,183 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION LOOP B, FOR THE NR 1 ENGINE DOES NOT TEST.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE FIRE DETECTION OPS TEST IAW AMM 26-11-00-710-801.  NO FAULTS FOUND.  PERFORMED INSPECTION OF THE NR 1 ENGINE FIRE DETECTORS AND FOUND BROKEN TERMINALS AT THE 325 HARNESS.  REMOVED AND INSTALLED A NEW HARNESS TERMINAL IAW AMM 26-11-02-960-802.  ACCOMPISHED OPS TESTED IAW AMM 26-11-00. SYS CHECKED NORMAL.
